# SDR AUS20010643

- Difficulty date: June 1, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 340A
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C93
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 530040050
- Condition: Frayed
- Location: Rudder Controls
- Component: Rudder Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) YAW DAMPER CABLE FRAYED AND STRANDS BROKEN IN AREA WHERE THECABLE PASSES INTO THE TERMINAL FITTING AT THE RUDDER BELLCRANK.
